Had 2 Sculptra injections. 3 mos later had 4 tooth bridge. Immediately after developed granulomas inside cheeks and excessive mucus in my saliva. Have had kenalog injections but have no relief from excessive mucus. am desperate.

Leave Comment

Comments

  • Joanie

    Joanie 28 - February - 2013, at 12:44 PM

  • My issue is not excessive saliva but rather excessive mucus in the saliva. this has been going on for 11 mos, more than enough time to have adapted to the bridge and what about the granulomas? I do not feel my question was read carefully. happy to give a donation if I felt I received some helpful suggestions.

  • Dr.Ritz

    Dr.Ritz 28 - February - 2013, at 09:23 AM

  • Some times when foreign body is there in the mouth it causes excessive salivation. In your case also it looks that after getting the bridges the salivation is there. It will become normal after some time. You can discuss your problem with your dentist. 

Free Dental Consultation